# SDR SWAA2023062370336

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 64,012 hours, 38,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1674; M1675; M1668; M1669 FAILED CAPACITY TEST EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1674 M1675 M1668 M1669 FAILED CAPACITY TEST<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1674; M1675; M1668; M1669; OPS CHECK GOOD PER AMM 33-51-06
